Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – S
Saavedra, Daniel
The failed zero forcing number of a graph
Safsten, Clarke
A variational approach to a generalized elastica problem
Sahoo, Swadesh
Interpolation on Gauss hypergeometric functions with an application
Salas, Michelle
Mathematical modeling of integrin dynamics in initial formation of focal adhesions
Salmon, Sarah
Factorization of Temperley–Lieb diagrams
Samalis, Robert
The kernel of the matrix i\cdot j mod n when n is prime
Sampson, Donald
Proof of the Planar Double Bubble Conjecture using Metacalibration Methods
Soap Film Realization of Isoperimetric Surfaces with Boundary
Sanchez, Anthony
Invariant measures for hybrid stochastic systems
Sanders, Stacey
Construction and Enumeration of Franklin Circles
Sandow, Taylor
Connectedness of two-sided group digraphs and graphs
Sanford, Chris
The lifting of graphs to 3-uniform hypergraphs and some applications to hypergraph Ramsey theory
Santos Cruz, Luis Elesban
Power values of the product of the Euler function and sum of Divisors function
Saraswathy, D.
A non-extendable Diophantine quadruple arising from a triple of Lucas numbers
Sardarli, Mariya
Maximization of the size of monic orthogonal polynomials on the unit circle corresponding to the measures in the Steklov class
Sargent, Tara
Sargsyan, Maria
Existence of positive solutions for an approximation of stationary mean-field games
Sarra, Scott
Stability properties of a predictor-corrector implementation of an implicit linear multistep method
Sathish, Indika
Linear dependency for the difference in exponential regression
Savage, Alistair
Nested Frobenius extensions of graded superrings
Savioli, Stephen
Schaefer, Elsa
Investigating cholera using an SIR model with age-class structure and optimal control
Schaefer, Jennifer
On the structure of symmetric spaces of semidihedral groups
Scheepers, Marion
Using ciliate operations to construct chromosome phylogenies
Scherich, Nancy
A simplification of grid equivalence
Schlechtweg, Kathryn
On the structure of symmetric spaces of semidihedral groups
Schlicker, Steven
Fibonacci sequences and the space of compact plane sets
Pythagorean orthogonality of compact sets
Schluchter, Steven
Prime labelings of generalized Petersen graphs
Schmidtke, Kristin
Newton's law of heating and the heat equation
Schneier, Michael
Numerical integration of rational bubble functions with multiple singularities
Schrock, Jonathan
Colorability and determinants of T(m,n,r,s) twisted torus knots for n ≡ ± 1 (mod m)
Schroeder, Justin
Prime labelings of generalized Petersen graphs
Schuette, Geoffrey
Stick numbers in the simple hexagonal lattice
Schuetz, Alison
Polygonal Dissections and Reversions of Series
Schwartz, Jeremy
Permutation Notations for the exceptional Weyl Group $F_4$
Schwartz, Nathaniel
Jacobson's Refinement of Engel's Theorem for Leibniz Algebras
Scott, Geoffrey
The coefficients of the Ihara zeta function
Scott, Louis
Nonreal zero decreasing operators related to orthogonal polynomials
Scott, Richard
Automatic growth series for right-angled Coxeter groups
Seaborn, Joseph
Seabrook, Kaitlyn
Continuous dependence and differentiating solutions of a second order boundary value problem with average value condition
Seaton, Christopher
The index of a vector field on an orbifold with boundary
Extensions of the Euler--Satake characteristic for nonorientable $3$-orbifolds and indistinguishable examples
An orbit Cartan type decomposition of the inertia space of $\mathrm{SO}(2m)$ acting on $\mathbb R^{2m}$
Sedberry, Trevor
Equidissections of kite-shaped quadrilaterals
Seeger, Benjamin
On the Size of the Resonant Set for the Products of 2x2 Matrices
Seelbach, Charley
Positive symmetric solutions of a second-order difference equation
Sehorn, William
Seitz, Amanda
Construction and Enumeration of Franklin Circles
Sendova, Tsvetanka
Modeling of breast cancer through evolutionary game theory
Seneci, Tommaso
Existence of positive solutions for an approximation of stationary mean-field games
Seneviratne, Padmapani
Servatius, Brigitte
Papers, posters, and presentations as outlets for undergraduate research
Setniker, Ariel
The complement of Fermat curves in the plane
Sgouralis, Ioannis
Global sensitivity analysis in a mathematical model of the renal insterstitium
Shabazi, Nicole
The Isoperimetric constant and Kazhdan constant of a Paley graph
Shacklette, Sienna
Shafhauser, Christopher
Maximality of the Bernstein polynomials
Shah, Anand
Energy Minimizing Unit Vector Fields
Shah, Niralee
Perimeter-minimizing pentagonal tilings
Shaheen, Anthony
The Isoperimetric constant and Kazhdan constant of a Paley graph
Shank, Nathan
The $k$-diameter component edge connectivity parameter
Shank, Robert
Rings of invariants for the three dimensional modular representations of elementary abelian $p$-groups of rank four
Shao, Sijing
Invariant measures for hybrid stochastic systems
Sharma, Anika
Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers
Sharp, Robert
Shatley, Timothy
Investigating root multiplicities in the indefinite Kac--Moody algebra $E_{10}$
Shaw, Jeffrey
Induced subgraphs of Johnson graphs
Shelly, Thomas
Maximal subgroups of the semigroup of partial symmetries of a regular polygon
Sheng, Daniel
On the consistency of finite difference approximations of the Black-Scholes equation on nonuniform grids
Shepherd, Danielle
Braid computations for the crossing number of Klein links
Sherman, Alex
Maximization of the size of monic orthogonal polynomials on the unit circle corresponding to the measures in the Steklov class
Shero, Gina
The Steiner problem on the regular tetrahedron
Shill, Christopher
Shillor, Meir
Analysis of the steady states of a mathematical model for Chagas disease
Shine, Alana
The chromatic polynomials of signed Petersen graphs
Shinners, Madeline
Coincidences among skew stable and dual stable Grothendieck polynomials
Shiri, Aminreza
The left-greedy Lie algebra basis and star graphs
Shour, Katy
On the omega values of generators of embedding dimension-three numerical monoids generated by an interval
Shrontz, John
Shull, Adam
Zero-divisor ideals and realizable zero-divisor graphs
Vertical transmission in epidemic models of sexually transmitted diseases with isolation from reproduction
Shuman, Laura
Analysis of the steady states of a mathematical model for Chagas disease
Siegel, Leon
Comparing a series to an integral
Siehler, Jacob
Slide-and-swap permutation groups
Sigmon, Patrick
Fibonacci sequences and the space of compact plane sets
Sihm, Jeong
An optional unrelated question RRT model
Simanyi, John
Hyperbolic construction of Cantor sets
Simon, Carlee
The nonexistence of cubic Legendre multiplier sequences
Simon, Gregory
Trapping light rays aperiodically with mirrors
Sincavage, Victoria
Ecological systems, nonlinear boundary conditions, and $\Sigma$-shaped bifurcation curves
Singh, Anshuman
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Skabelund, Dane
Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors
Skalak, Michael
Zero-divisor ideals and realizable zero-divisor graphs
Slyman, Katherine
Arranging kings k-dependently on hexagonal chessboards
Smallwood, Hilary
Zero-divisor ideals and realizable zero-divisor graphs
Smith, Barry
New algorithms for modular inversion and representation by the form x2 + 3xy + y2
Smith, Corbin
Modeling of breast cancer through evolutionary game theory
Smith, Eric
Binary frames with prescribed dot products and frame operator
Smith, Garrett
Connectedness of two-sided group digraphs and graphs
Smith, Jacob
Upper and lower bounds on the speed of a one dimensional excited random walk
Smith, Joseph
Braid computations for the crossing number of Klein links
Smith, Shelly
Analysis of a Sudoku variation using partially ordered sets and equivalence relations
Smith-Polderman, Sarah
Braid computations for the crossing number of Klein links
Snively, Emma
Contributions to Seymour's Second Neighborhood Conjecture
Snoeyink, Sarah
Visual representation of the Riemann map and Ahlfors map via the Kerzman-Stein equation
Sobieska, Aleksandra
Splitting techniques and Betti numbers of secant powers
Solazzo, James
Undergraduate research as a capstone requirement
Soleimaninia, Mahsa
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces
Solus, Liam
A Topological Generalization of Partition Regularity
Song, Chuliang
Existence of positive solutions for an approximation of stationary mean-field games
Sordo Vieira, Luis
Perimeter-minimizing pentagonal tilings
Spagnuolo, Anna
Analysis of the steady states of a mathematical model for Chagas disease
Speranza, Emily
Invariant measures for hybrid stochastic systems
Spiroff, Sandra
Five point zero divisor graphs determined by equivalence classes of zero divisors
The tropical semiring in higher dimensions
Sprague-Williams, Faye
Rank disequilibrium in multiple-criteria evaluation schemes
Sriwongsa, Songpon
Antiderivatives and linear differential equations using matrix
Stagg, Kristen
Jacobson's Refinement of Engel's Theorem for Leibniz Algebras
Stangl, Kevin
Upper and lower bounds on the speed of a one dimensional excited random walk
Stark, Emily
Intrinsically triple-linked graphs in RP3
Steinburg, Neil
Soap Film Realization of Isoperimetric Surfaces with Boundary
Stephenson, Brittany
Weak Allee Effect, Grazing, and S-Shaped Bifurcation Curves
Stephenson, Darin
Stickles, Joe
Zero-divisor ideals and realizable zero-divisor graphs
An exploration of ideal-divisor graphs
Stiegler, Cole
Differentiation properties of the perimeter to area ratio for finitely many overlapped unit squares
Stoiciu, Mihai
Explicit bounds for the pseudospectra of various classes of matrices and operators
Storm, Christopher
The coefficients of the Ihara zeta function
Striuli, Janet
A note on the associated primes of the third power of the cover ideal
Strömberg, Johanna
On the ribbon graphs of links in real projective space
Strosnider, Erin
Strub, Bryan
A classification of Klein links as torus links
Stulov, Konstantin
An elementary inequality about the Mahler measure
Styer, Robert
Suarez, David
Variations of the Greenberg unrelated question binary model
Suer, Charlie
Sugar Moore, Jesse
Geometric properties of Shapiro-Rudin polynomials
Sultani, Nawaz
Reeb dynamics of the link of the $A_n$ singularity
Sun, Jeffrey
The Truncated and Supplemented Pascal Matrix and Applications
Sun, Xingping
Convergence of sequences of polygons
Sun, Yifei
Multiscale Adaptively Weighted Least Squares Finite Element Methods for Convection Dominated PDEs
Sutter, Matthew
Mixing times for the Rook's walk via path coupling
Swartz, Drew
Zero-divisor ideals and realizable zero-divisor graphs
Swartz, Eric
On the covering number of S_{14}
Swartzentruber, Ryan
Pythagorean orthogonality of compact sets
Sykes, David
Optimal aggression in kleptoparasitic interactions
Sykes, Kyle
The zipper foldings of the diamond
Szabó, Szilárd
Normal forms of endomorphism-valued power series
Szaniszlo, Zsuzsanna
Challenges in promoting undergraduate research in the mathematical sciences